Mathematische Annalen

, Volume 287, Issue 1, pp 213–220

Perfectness of certain subsemigroups of a perfect semigroup

  • Yoshihiro Nakamura
  • Nobuhisa Sakakibara
Article

DOI: 10.1007/BF01446888

Cite this article as:
Nakamura, Y. & Sakakibara, N. Math. Ann. (1990) 287: 213. doi:10.1007/BF01446888

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Yoshihiro Nakamura
    • 1
  • Nobuhisa Sakakibara
    • 1
  1. 1.Division of Applied Mathematics, Research Institute of Applied ElectricityHokkaido UniversitySapporoJapan